File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The shape of spherical quartics

TitleThe shape of spherical quartics
Authors
KeywordsGeneralized stereographic projection
Hermite interpolation
Spherical rational curves
Issue Date2003
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cagd
Citation
Computer Aided Geometric Design, 2003, v. 20 n. 8-9, p. 621-636 How to Cite?
AbstractWe discuss the problem of interpolating C1 Hermite data on the sphere (two points with associated first derivative vectors) by spherical rational curves. With the help of the generalized stereographic projection (Dietz et al., 1993), we construct a two-parameter family of spherical quartics solving this problem. We study the shape of these solutions and derive criteria which guarantee solutions without cusps or self-intersections. © Published by Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/89100
ISSN
2015 Impact Factor: 1.092
2015 SCImago Journal Rankings: 1.024
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorJüttler, Ben_HK
dc.contributor.authorWang, Wen_HK
dc.date.accessioned2010-09-06T09:52:23Z-
dc.date.available2010-09-06T09:52:23Z-
dc.date.issued2003en_HK
dc.identifier.citationComputer Aided Geometric Design, 2003, v. 20 n. 8-9, p. 621-636en_HK
dc.identifier.issn0167-8396en_HK
dc.identifier.urihttp://hdl.handle.net/10722/89100-
dc.description.abstractWe discuss the problem of interpolating C1 Hermite data on the sphere (two points with associated first derivative vectors) by spherical rational curves. With the help of the generalized stereographic projection (Dietz et al., 1993), we construct a two-parameter family of spherical quartics solving this problem. We study the shape of these solutions and derive criteria which guarantee solutions without cusps or self-intersections. © Published by Elsevier B.V.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cagden_HK
dc.relation.ispartofComputer Aided Geometric Designen_HK
dc.rightsComputer-Aided Geometric Design. Copyright © Elsevier BV.en_HK
dc.subjectGeneralized stereographic projectionen_HK
dc.subjectHermite interpolationen_HK
dc.subjectSpherical rational curvesen_HK
dc.titleThe shape of spherical quarticsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-8396&volume=20&issue=8-9&spage=621&epage=636&date=2003&atitle=The+shape+of+spherical+quarticsen_HK
dc.identifier.emailWang, W:wenping@cs.hku.hken_HK
dc.identifier.authorityWang, W=rp00186en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.cagd.2003.07.003en_HK
dc.identifier.scopuseid_2-s2.0-0345227310en_HK
dc.identifier.hkuros95083en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0345227310&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume20en_HK
dc.identifier.issue8-9en_HK
dc.identifier.spage621en_HK
dc.identifier.epage636en_HK
dc.identifier.isiWOS:000187246400009-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridJüttler, B=6701753933en_HK
dc.identifier.scopusauthoridWang, W=35147101600en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats